# SDR 2020FA0000210

- Difficulty date: March 16, 2020
- Submitted: March 24, 2020
- Operation: General aviation
- Aircraft: N130CR
- Make and model: Urocop EC 130 B4
- Aircraft serial: 4271
- Aircraft time: 3,559 hours, 11,570 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Crosstube
- Part number: 350A41400100
- Part serial: 180
- Condition: Corroded
- Location: Zone 700
- Part time: 3,559 hours, 11,570 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED LANDING GEAR ASSEMBLY ATTACH POINT INSPECTION, CORROSION (GREATER THAN SURFACE) WAS DISCOVERED ON THE REAR CROSS-TUBE SINGLE ATTACH POINT.
